×

zbMATH — the first resource for mathematics

Chebyshev iterative methods for solving incompatible systems. (English. Russian original) Zbl 0535.65024
Sov. Math. 27, No. 7, 72-83 (1983); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1983, No. 7(254), 59-68 (1983).
This paper is devoted to the application of Chebyshev iterative methods for solving incompatible systems of linear algebraic equations. A distinctive feature of the paper is the rejection of the assumption that to a zero eigenvalue of the matrix of the system there correspond only linear elementary divisors.

MSC:
65F20 Numerical solutions to overdetermined systems, pseudoinverses
65F10 Iterative numerical methods for linear systems
PDF BibTeX XML Cite